CSpace  > 应用数学研究所
weighteddiscountedmarkovdecisionprocesseswithperturbation
Liu K(刘克)
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:2Pages:181
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44606
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu K. weighteddiscountedmarkovdecisionprocesseswithperturbation[J]. actamathematicaeapplicataesinica,1999,15(2):181.
APA 刘克.(1999).weighteddiscountedmarkovdecisionprocesseswithperturbation.actamathematicaeapplicataesinica,15(2),181.
MLA 刘克."weighteddiscountedmarkovdecisionprocesseswithperturbation".actamathematicaeapplicataesinica 15.2(1999):181.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘克]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘克]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘克]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.